# SDR AALA202303076237

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,497 hours, 36,215 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: K217ABM11
- Part serial: 907
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 855 hours, 572 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FLIGHT AIRCRAFT WENT INTO DESCENT ON NUMEROUS OCCASIONS WITHOUT REGARD TO PILOT INPUT OR ALTITUDE WINDOW ON MAIN CONTROL PANEL. AIRCRAFT WOUD NOT LEVEL OFF ON SUITED WINDOW NO MANAGED VERTICAL CONTROL AT ALL. MAINTENANCE ACCOMPLISHED OPERATIONAL TEST OF THE FLIGHT CONTROL UNIT AND FOUND ALTITUDE KNOB VERY ERRATIC AND UNRESPONSIVE. MAINTENANCE REPLACED FLIGHT CONTROL UNIT PER AMM 22-81-12 AND ACCOMPLISHED A SATISFAXCTORY OPERATIONAL CHECK.
